CSpace
Schwarzian derivative in Kahler manifolds .2.
Gong, S; Yu, QH; Na, JS
1997
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume40Issue:1Pages:30-36
AbstractTwo injectivity theorems are proved which are for objective manifold N = CPn and N = B-n (unit hall), both equipped with canonical metric. Thus, the injectivity theorems are established in three cases of objective manifolds, i.e. with different holomorphic sectional curvatures -1, 0 and 1 respectively.
KeywordSchwarzian derivative immersion embedding
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1997WJ37000004
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29052
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Gong, S,Yu, QH,Na, JS. Schwarzian derivative in Kahler manifolds .2.[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1997,40(1):30-36.
APA Gong, S,Yu, QH,&Na, JS.(1997).Schwarzian derivative in Kahler manifolds .2..SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,40(1),30-36.
MLA Gong, S,et al."Schwarzian derivative in Kahler manifolds .2.".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 40.1(1997):30-36.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gong, S]'s Articles
[Yu, QH]'s Articles
[Na, JS]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gong, S]'s Articles
[Yu, QH]'s Articles
[Na, JS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gong, S]'s Articles
[Yu, QH]'s Articles
[Na, JS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.